# SDR DALA2024100209616

- Difficulty date: September 27, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 62,710 hours, 44,961 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- CRACK ON EXTERNAL FUSELAGE SKIN Y=1037 LONG 14 LH (FUS). SUMMARY OF NRC 00348: CRACK ON EXTERNAL FUSELAGE SKIN Y=1037 LONG 14 LH WAS REPAIRED PER ER/A 619986-14AD REV ORIGINAL SECTION I: PERMANENT REPAIR. REPAIR APPROVAL IS LIMITED TO 24 MONTHS FROM 23-SEP-24. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT. NOTE TO ENGINEER: DAMAGE TOLERANCE EVALUATION IS REQUIRED IN ACCORDANCE WITH PROCEDURES ESTABLISHED IN FAA AC 120-93. LOG PAGE # 0577714 AMOC APPROVAL TO AD 2017-01-03 IS REQUIRED FOR SERVICE BEYOND 60,000 TOTAL FLIGHT CYCLES (NO MORE THAT 15,039 CYCLES REMAINING). LOG PAGE # 0577739 ASSOCIATED ER/A 14-619986 ADDED FOR AC 9510. (LP #0579490)
